# SDR SWIA201436791

- Difficulty date: March 20, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 36,102 hours, 29,839 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Shutoff Valve
- Condition: Unknown
- Location: Apu Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOXIOUS FUEL ODOR IN THE COCKPIT,  DONNED O2 MASKS.  RAN LT AND RT PACKS OFF OF APU BLEED AND ENGINE BLEEDS.  CONFIRMED AN ODOR WITH APU AND ENGINE BLEEDS.  NO ODOR NOTICED IN CABIN.  INSPECTED APU,  FOUND NO SIGNS OF SMOKE OR OIL LEAKS.  APU OIL LEVEL WAS GOOD. REPLACED APU FUEL SOLENOID SHUTOFF VALVE AND LT PACK WATER SEPERATOR COALESCER IAW AMM.  PERFORMED OPS CHECK OF LT PACK WITH ENGINE BLEED IN HOT AND COLD AND APU BLEED IN HOT AND COLD NO ODOR NOTED AT THIS TIME. OPS CHECK GOOD AT THIS TIME.
